Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 7 found articles
 
 
  A numerical nonmetric approach for analyzing time series data
 
 
Title: A numerical nonmetric approach for analyzing time series data
Author: Raveh, Adi
Appeared in: Communications in statistics
Paging: Volume 10 (1981) nr. 8 pages 809-821
Year: 1981
Contents: A numerical nonmetric approach to data analysis of periodic series with polytone trend is suggested. Estimation is made of thesmallest number of tone (monotone segments) possible for the trend. The seasonal component is estimated without need for first removing the (estimated) polytone trend. A computer program has been developed which enables analysis of arbitrary series, either by a prespecified length of period or by estimating the period length if not known in advance. Robustness of the proposed approach enables analysis of very short series, series with missing values, and other series with limitations that cannot be easily handled otherwise. In a separate appendix some empirical results obtained by this approach are compared with those from the X-ll program; this appendix will be sent upon request.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands